# SDR CA110512005

- Difficulty date: February 19, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Propeller: Hamstd 14SF7
- System (JASC): 6120 · Propeller Controlling System
- Part: Yoke
- Condition: Worn
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PROP LEAKING OIL, REPLACED PROP ACTUATOR. TEAR DOWN REPORT INDICATES CHROME WORN ON YOKE INSIDE DIAMETER AND EARS.
